# SDR USAA2011110100005

- Difficulty date: October 30, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 37,127 hours, 13,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L2 DOOR IS MISSING LENS.  MAINTENANCE COMPLIED WITH TEMP REPLACEMENT IAW ENGINEERING AUTHORIZATION 201192.   MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT L2 DOOR.
